# SDR CALA2016082500583

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 5,115 hours, 1,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HUNG FLAPS AND RETURNED TO DEPARTURE.  CHECKED FSEU FAULTS.  T/E FLAP LOAD RELIEF GROUND TEST PASS.  VISUAL FLAP INSPS SATISFACTORY.  FLAPS FUNCTION CHECK SATISFACTORY.  OK TO CONTINUE.
